# SDR A6WA202103267731

- Difficulty date: March 12, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS PANEL CUTOUT AT 650AB HAS CRACK INDICATION AT OUTBOARD  ARC APPROX. WS173.00, INDICATION MEASURES APPROX. 0.10. (INITIATES AWAC EO6/021/457)  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED BLEND AT CRACK INDICATION LOCATION ON R/H WING LOWER PLANK ACCESS PANEL 650 AB, HOLE 9, CUTOUT AT OUTBOARD ARC WS 173.00. HFEC INSPECTION ACCOMPLISHED WITH NO INDICATION. REMAINING THICKNESS OF 0.151 IS WITHIN LIMITS. ALL WORK PERFORMED REF  BOMBARDIER REO 601R-57-21-030 REV L DATED 2014-02-05 AND AIR WISCONSIN  EO6/021/454 REV D DATED 12/20/18.
